Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Interstitial pneumonitis, burning from incision to nipple, taken pain pill

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
had biopsy 7 days ago was inhterstital pneumonitis. now have burning sensation from inscion to nipple. enough burning has to take strong pain pill.age:68 height: 5'11" weight 258, congestive heart failur, a-fib valvel repaired.
Posted Fri, 4 May 2012 in Lung Cancer
Answered by Dr. Robert Galamaga 5 hours later
Hello and thanks for the query.

This burning sensation is not uncommon after this type of biopsy procedure. After the biopsy an inflammatory process often occurs which causes some fluid to accumulate in the area where the biopsy was performed.

I recommend that for the time being you take the pain medication as prescribed. You might also consider taking some naproxen or Aleve twice daily for a few days. This might help the inflammatory process.

Finally, I recommend you drink plenty of fluids and maintain good hydration along with a well balanced diet. The discomfort should improve within 5 days or so.

Thanks again for the query. I hope this answer serves to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor